The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1822 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 2, 1994, pp. 261–305
DOI: 10.4171/ZAA/512

Published online: 1994-06-30

Spectral Estimates for Compact Hyperbolic Space Forms and the Selberg Zeta Function for $p$-Spectra II

Reinhard Schuster[1]

(1) Universität Leipzig, Germany

We prove an asymptotic estimation for the spectrum of the Laplace operator for compact hyperbolic space forms. Thereby we use estimations of the Selberg zeta function by methods of analytic number theory.

Keywords: Eigenvolue spectrum, Laplace operator, hyperbolic space form, length spectrum, Selberg zeta function, analytic number theory techniques

Schuster Reinhard: Spectral Estimates for Compact Hyperbolic Space Forms and the Selberg Zeta Function for $p$-Spectra II. Z. Anal. Anwend. 13 (1994), 261-305. doi: 10.4171/ZAA/512